Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 116, NWS Tulsa, OK

May 29, 20134 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 29, 2013, 7:33 PM CDT for 4 counties in Oklahoma. It was in force for 57 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2013, 7:33 PM CDT (00:33 UTC)
Expired
May 29, 2013, 8:30 PM CDT
In force
57 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 71 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 7:50 PM CDTTSTM WND GST 598 Ese Foraker, OK
May 29, 7:58 PM CDTTSTM WND DMG3 Sw Mannford, OKFEW TREES DOWN ALONG HIGHWAY 48
May 29, 8:00 PM CDTTSTM WND DMGHominy, OKSEVERAL REPORTS OF TREE LIMBS DOWN.
May 29, 8:26 PM CDTHAIL 19 W Tulsa, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 3:45 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2011 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2011 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
436 m²/s²
Significant tornado parameter
4.8
Supercell composite
23.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WUUS54 KTSA 300033
SVRTSA
OKC037-113-117-143-300130-
/O.NEW.KTSA.SV.W.0116.130530T0033Z-130530T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
733 PM CDT WED MAY 29 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CREEK COUNTY IN NORTHEAST OKLAHOMA...
  OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN TULSA COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 830 PM CDT

* AT 728 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES WEST OF FORAKER TO 17 MILES WEST OF DEPEW...
  MOVING NORTHEAST AT 50 MPH. WIND GUSTS TO 58 MPH HAVE BEEN 
REPORTED NEAR PAWNEE. 

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  FORAKER...BLACKBURN...DRUMRIGHT...HALLETT...OILTON...JENNINGS...
  DEPEW...SHAMROCK...PEARSONIA...TERLTON...CLEVELAND...BRISTOW...
  OSAGE...HOMINY...PAWHUSKA...WYNONA...MANNFORD...KELLYVILLE...
  WESTPORT...BIGHEART...MOUNDS...WALNUT CREEK STATE PARK...KEYSTONE
  STATE PARK...KIEFER...OSAGE HILLS STATE PARK...SAPULPA...
  BARNSDALL...OKESA...SAND SPRINGS...HULAH...TULSA AND AVANT.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AWAY FROM WINDOWS AND DOORS. PREPARE
TO TAKE TORNADO PRECAUTIONS ON SHORT NOTICE.

&&

LAT...LON 3700 9602 3618 9601 3588 9605 3585 9619
      3582 9620 3564 9660 3571 9663 3615 9663
      3616 9680 3700 9675
TIME...MOT...LOC 0032Z 227DEG 43KT 3691 9660 3576 9675

$$
3 follow-up statements
389 
WWUS54 KTSA 300044
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT WED MAY 29 2013

OKC037-113-117-143-300130-
/O.CON.KTSA.SV.W.0116.000000T0000Z-130530T0130Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
744 PM CDT WED MAY 29 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
WESTERN TULSA...PAWNEE...OSAGE AND CREEK COUNTIES...

AT 742 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF GRAINOLA TO PEARSONIA TO QUAY TO
OILTON TO SHAMROCK TO 10 MILES WEST OF MILFAY...MOVING NORTHEAST AT
50 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLACKBURN...PEARSONIA...SILVER CITY...JENNINGS...HALLETT...TERLTON...
MILFAY...MANNFORD...CLEVELAND...DEPEW...PAWHUSKA...WESTPORT...
OSAGE...HOMINY...KEYSTONE STATE PARK...BIGHEART...WYNONA...WALNUT
CREEK STATE PARK...BRISTOW...PERSHING...NELAGONEY...OSAGE HILLS STATE
PARK...WAH SHA SHE STATE PARK...TALLANT...OKESA...HULAH...
BARNSDALL...SAND SPRINGS...KELLYVILLE...GRAY...TULSA...SAPULPA...
KIEFER...WOLCO AND AVANT.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. 

TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. BE READY TO TAKE 
COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AWAY FROM WINDOWS AND 
DOORS. PREPARE TO TAKE TORNADO PRECAUTIONS ON SHORT NOTICE.

&&

LAT...LON 3700 9602 3618 9601 3588 9605 3585 9619
      3582 9620 3564 9660 3571 9663 3615 9663
      3616 9680 3700 9675
TIME...MOT...LOC 0043Z 235DEG 43KT 3702 9654 3678 9645
          3619 9666 3609 9654 3593 9653 3571 9672

$$
153 
WWUS54 KTSA 300052
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
752 PM CDT WED MAY 29 2013

OKC037-113-117-143-300130-
/O.CON.KTSA.SV.W.0116.000000T0000Z-130530T0130Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
752 PM CDT WED MAY 29 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
WESTERN TULSA...PAWNEE...OSAGE AND CREEK COUNTIES...

AT 746 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF GRAINOLA TO PEARSONIA TO
JENNINGS TO SILVER CITY TO 6 MILES NORTHEAST OF SHAMROCK TO 7 MILES
WEST OF MILFAY...MOVING NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TERLTON...
MILFAY...MANNFORD...PAWHUSKA...CLEVELAND...DEPEW...OSAGE...
WESTPORT...HOMINY...BIGHEART...WYNONA...KEYSTONE STATE PARK...WALNUT
CREEK STATE PARK...BRISTOW...PERSHING...NELAGONEY...OSAGE HILLS STATE
PARK...WAH SHA SHE STATE PARK...TALLANT...OKESA...HULAH...
BARNSDALL...SAND SPRINGS...KELLYVILLE...TULSA...GRAY...SAPULPA...
KIEFER...WOLCO AND AVANT.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP SUDDENLY IN THESE CONDITIONS. TAKE COVER ON THE LOWEST FLOOR 
IN AN INTERIOR ROOM AWAY FROM WINDOWS AND DOORS. PREPARE TO TAKE 
TORNADO PRECAUTIONS ON SHORT NOTICE.

BOATERS ON KEYSTONE LAKE SHOULD MOVE TO SHORE IMMEDIATELY.


&&

LAT...LON 3700 9602 3618 9601 3588 9605 3585 9619
      3582 9620 3564 9660 3571 9663 3615 9663
      3616 9680 3700 9675
TIME...MOT...LOC 0051Z 235DEG 43KT 3707 9643 3683 9634
          3624 9656 3614 9644 3598 9643 3576 9662

$$
230 
WWUS54 KTSA 300108
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT WED MAY 29 2013

OKC037-113-117-143-300130-
/O.CON.KTSA.SV.W.0116.000000T0000Z-130530T0130Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
808 PM CDT WED MAY 29 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
WESTERN TULSA...PAWNEE...OSAGE AND CREEK COUNTIES...

AT 802 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTHWEST OF WAH SHA SHE STATE PARK TO
BIGHEART TO OSAGE TO WESTPORT TO 6 MILES SOUTH OF KEYSTONE STATE PARK
TO DEPEW...MOVING NORTHEAST AT 50 MPH.

TREES WERE REPORTED DOWN JUST SOUTHWEST OF MANFORD.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS 60 TO 70 MPH...
DIME SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
NELAGONEY...OSAGE HILLS STATE PARK...WAH SHA SHE STATE PARK...
TALLANT...OKESA...HULAH...BARNSDALL...SAND SPRINGS...KELLYVILLE...
GRAY...TULSA...SAPULPA...KIEFER...WOLCO AND AVANT.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP SUDDENLY IN THESE CONDITIONS. TAKE COVER ON THE LOWEST FLOOR 
IN AN INTERIOR ROOM AWAY FROM WINDOWS AND DOORS. PREPARE TO TAKE 
TORNADO PRECAUTIONS ON SHORT NOTICE.

PERSONS ON LAKES AND RIVERS SHOULD HEAD FOR SHORE IMMEDIATELY. GET 
OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.

&&

LAT...LON 3700 9602 3618 9601 3588 9605 3585 9619
      3571 9662 3620 9664 3699 9658
TIME...MOT...LOC 0107Z 235DEG 43KT 3718 9623 3694 9614
          3635 9636 3625 9624 3609 9623 3587 9643

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:09 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 29, 6:09 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
609 PM CDT WED MAY 29 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... VFR CONDITIONS WITH A BROKEN CLOUD DECK AROUND
5K FEET WILL PREVAIL AT ALL TAF SITES OVERNIGHT. GUSTY SOUTHERLY
WINDS SHOULD EASE OVER THE NEXT COUPLE OF HOURS. THUNDERSTORMS
CURRENTLY LOCATED ACROSS CENTRAL OKLAHOMA WILL TRANSLATE EASTWARD
AND EVENTUALLY AFFECT EASTERN OKLAHOMA SITES THIS EVENING.
TEMPORARY MVFR CONDITIONS WILL BE POSSIBLE WITH THIS ACTIVITY. STORMS
ARE EXPECTED TO BEGIN AFFECTING WESTERN ARKANSAS SITES BY AROUND
12Z.

&&

.PREV DISCUSSION... /ISSUED 312 PM CDT WED MAY 29 2013/

DISCUSSION...
WEAK CAP REMAINS OVER MOST OF EASTERN OKLAHOMA/NORTHWEST ARKANSAS
THIS AFTERNOON WITH ONLY SCATTERED SHOWERS. LIMITED SURFACE
HEATING HAS KEPT TEMPERATURES IN CHECK DUE TO THE EXTENSIVE CLOUD
COVER. A FEW BREAKS IN THE CLOUDS HAVE ALLOWED AREAS WEST OF
HIGHWAY 75 TO BECOME MODERATELY UNSTABLE. SHOWERS/THUNDERSTORMS
WILL CONTINUE TO INCREASE IN COVERAGE WEST OF AREA...SPREADING
INTO EASTERN OKLAHOMA THIS EVENING. DEEP LAYER SHEAR REMAINS VERY
WEAK AND UPPER LEVEL WIND FIELDS ARE ONLY EXPECTED TO MODESTLY
INCREASE AS UPPER TROUGH AXIS SWINGS THROUGH TONIGHT. THIS SHOULD
LIMIT OVERALL SEVERE THREAT...HOWEVER A FEW ISOLATED SEVERE
THUNDERSTORMS WILL BE POSSIBLE ACROSS NE OK THIS EVENING.

UPPER LEVEL SPEED MAX WILL SHIFT INTO THE CENTRAL PLAINS ON
THURSDAY WITH DRY LINE PUSHING INTO NORTH CENTRAL OKLAHOMA. AS
LONG AS PRECIPITATION DOES NOT LINGER TOO LONG THURSDAY MORNING...
ATMOSPHERE WILL LIKELY BECOME VERY UNSTABLE ALONG/EAST OF DRY LINE
AS LOW LEVEL MOISTURE SURGES INTO EASTERN OKLAHOMA. STRONG DEEP
LAYER SHEAR WILL ALSO INCREASE BY THIS TIME WITH THE POTENTIAL FOR
DISCRETE SUPERCELL DEVELOPMENT BY LATE AFTERNOON. ALL MODES OF
SEVERE WEATHER WILL BE POSSIBLE INTO THE EVENING HOURS ACROSS
PORTIONS OF EASTERN OKLAHOMA...INCLUDING THE THREAT FOR TORNADOES.

ANOTHER ROUND OF SEVERE WEATHER WILL BE LIKELY FRIDAY AFTERNOON
INTO FRIDAY NIGHT AS COLD FRONT APPROACHES FROM THE NORTH. SEVERE
WEATHER POTENTIAL SHOULD TRANSITION TO MORE OF A HEAVY RAIN THREAT
FRIDAY NIGHT WITH THE POTENTIAL FOR SIGNIFICANT FLASH FLOODING
INTO SATURDAY MORNING DEPENDING ON OVERALL SPEED OF SYSTEM. HEAVY
RAIN THREAT SHOULD END FROM NORTH TO SOUTH DURING THE DAY SATURDAY
AS COLD FRONT PUSHES THROUGH THE REMAINDER OF AREA. MORE TRANQUIL
WEATHER PATTERN EXPECTED INTO THE EARLY PART OF NEXT WEEK AS
SURFACE HIGH PRESSURE BUILDS INTO THE CENTRAL/SOUTHERN PLAINS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, May 29, 5:29 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT WED MAY 29 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
529 PM CDT WED MAY 29 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...ALONG AND WEST OF HIGHWAY 75.
	ONSET...AFTER 8 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...AFTER 6 PM.

DISCUSSION...
SEVERE THUNDERSTORMS ACROSS WESTERN OKLAHOMA WILL MOVE RAPIDLY
NORTHEAST INTO PARTS OF EASTERN OKLAHOMA THIS EVENING. DAMAGING
WINDS AND LARGE HAIL WILL BE THE GREATEST SEVERE WEATHER THREAT...BUT
WIND SHEAR WILL BE MARGINALLY SUFFICIENT FOR AN ISOLATED TORNADO
OR TWO TO THE WEST OF HIGHWAY 75. THUNDERSTORMS WILL BEGIN TO
WEAKEN BY LATE EVENING AS INSTABILITY LESSENS AND THE STORMS MOVE
EAST INTO A MORE STRONGLY CAPPED ENVIRONMENT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY AND FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
                      HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AN ELEVATED SEVERE WEATHER THREAT IS SETTING UP ON THURSDAY
AFTERNOON OVER MAINLY NORTHEAST OKLAHOMA AND INTO NORTHWEST
ARKANSAS THURSDAY EVENING. VERY LARGE HAIL TO THE SIZE OF
BASEBALLS...DAMAGING WINDS...AND TORNADOES...SOME POSSIBLY
STRONG...ARE THE EXPECTED HAZARDS.

THE DRYLINE WILL MIX FARTHER EAST INTO OKLAHOMA THURSDAY AFTERNOON.
A VERY UNSTABLE AIRMASS WILL REMAIN EAST OF THE DRYLINE AND SOUTH
OF A FRONTAL BOUNDARY IN SOUTHERN KANSAS. WINDS ALOFT WILL BE
STRONG IN THE BASE OF A MID LEVEL SHORTWAVE TROUGH. AN OUTFLOW
BOUNDARY FROM THE PREVIOUS NIGHTS STORMS MAY STRETCH ACROSS THE
REGION... POSSIBLY LOCALLY ENHANCING TORNADO POTENTIAL.

STORMS WILL LIKELY DEVELOP AHEAD OF THE DRYLINE DURING THE
AFTERNOON AND GROW INTO CLUSTERS ACROSS EASTERN OKLAHOMA. THE
GREATEST THREAT AREA WILL BE NORTH OF INTERSTATE 40...AS THE CAP
WILL LIKELY LIMIT DEVELOPMENT FURTHER SOUTH ALONG THE DRYLINE. THE
STORMS WILL MOVE EAST INTO THE OZARKS THURSDAY NIGHT WITH A
GRADUALLY DECREASING SEVERE WEATHER THREAT.

AN ELEVATED SEVERE WEATHER RISK WILL CONTINUE INTO FRIDAY...AS A
COLD FRONT SINKS INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
DAMAGING WINDS...VERY LARGE HAIL AND AN ISOLATED TORNADO ARE
POSSIBLE. IN ADDITION...SLOW MOVING AND TRAINING STORMS WILL
PRODUCE AREAS OF HEAVY RAINFALL AND POTENTIAL FLOODING.

A LIMITED SEVERE POTENTIAL WILL SHIFT SOUTH AND EAST WITH THE
FRONT ON SATURDAY INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS. LARGE HAIL...DAMAGING WINDS AND HEAVY RAINS WILL BE THE
MAIN THREATS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT PERSONNEL AND FIRST RESPONDERS SHOULD
CONTINUE TO MONITOR EXPECTED WEATHER CONDITIONS IN THE NEXT 24 TO
36 HOURS DUE TO HIGHER POTENTIAL OF SIGNIFICANT SEVERE WEATHER
OVER THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee32 min
May 29, 8:18 PM CDTSevere Thunderstorm WarningTSACraig, Creek, Nowata, Osage, Rogers, Tulsa and 2 more57 min
May 29, 8:55 PM CDTSpecial Weather StatementTSAOkmulgee35 min
May 29, 9:13 PM CDTSpecial Weather StatementTSACraig32 min
May 29, 9:52 PM CDTSpecial Weather StatementTSAOttawa38 min
May 29, 10:30 PM CDTSevere Thunderstorm WarningTSAOsage45 min
May 29, 11:04 PM CDTSpecial Weather StatementTSAWashington26 min
May 29, 11:23 PM CDTSpecial Weather StatementTSAMuskogee37 min
May 29, 11:46 PM CDTSpecial Weather StatementTSAPawnee29 min
May 30, 12:21 AM CDTSpecial Weather StatementTSAMuskogee24 min
May 30, 12:28 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah32 min
May 30, 12:35 AM CDTTornado WarningTSACherokee, Muskogee, Sequoyah25 min
May 30, 12:45 AM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Muskogee, Sequoyah60 min
May 30, 1:08 AM CDTSpecial Weather StatementTSAWashington52 min
May 30, 2:36 AM CDTSpecial Weather StatementTSAMuskogee39 min
May 30, 4:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 30, 4:58 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington62 min
May 30, 6:52 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington3 hr
May 30, 8:14 AM CDTRiver Flood WarningTSAOsage24 hr
May 30, 8:14 AM CDTRiver Flood WarningTSAOsage, Tulsa43 hr
May 30, 8:14 AM CDTRiver Flood WarningTSATulsa42 hr
May 30, 8:19 AM CDTRiver Flood WarningTSAWashington3 days
May 30, 8:19 AM CDTRiver Flood WarningTSARogers, Tulsa4 days
May 30, 8:22 AM CDTRiver Flood WarningTSAOttawa5 days
May 30, 8:39 AM CDTSpecial Weather StatementTSAMcIntosh36 min
May 30, 9:49 AM CDTSpecial Weather StatementTSADelaware41 min
May 30, 10:02 AM CDTRiver Flood WatchTSAOttawa6 hr
May 30, 10:02 AM CDTRiver Flood WatchTSAAdair48 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee35 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee, Delaware62 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee48 hr
May 30, 10:41 AM CDTSpecial Weather StatementTSAOsage, Washington49 min
May 30, 10:52 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more50 hr
May 30, 11:28 AM CDTSpecial Weather StatementTSAOsage, Washington47 min
May 30, 11:35 AM CDTSevere Thunderstorm WarningTSALeFlore40 min
May 30, 12:17 PM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington28 min
May 30, 12:25 PM CDTFlash Flood WarningTSAOsage4 hr
May 30, 12:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
May 30, 1:24 PM CDTSevere Thunderstorm WarningTSANowata, Washington36 min
May 30, 1:29 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee61 min
May 30, 1:38 PM CDTSevere Thunderstorm WarningTSALeFlore37 min
May 30, 1:51 PM CDTTornado WarningTSAOsage, Pawnee39 min
May 30, 2:29 PM CDTTornado WarningTSAOsage, Pawnee31 min
May 30, 2:59 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
May 30, 3:24 PM CDTSpecial Weather StatementTSANowata, Washington66 min
May 30, 3:27 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington63 min
May 30, 3:32 PM CDTTornado WarningTSACreek, Pawnee58 min
May 30, 4:13 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers47 min
May 30, 4:20 PM CDTRiver Flood WarningTSAOttawa39 hr
May 30, 4:28 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa62 min
May 30, 4:33 PM CDTSevere Thunderstorm WarningTSARogers27 min
May 30, 4:51 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers54 min
May 30, 4:53 PM CDTSpecial Weather StatementTSAAdair37 min
May 30, 5:00 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes45 min
May 30, 5:06 PM CDTAreal Flood AdvisoryTSACreek, Tulsa84 min
May 30, 5:14 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa, Wagoner61 min
May 30, 5:24 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
May 30, 5:29 PM CDTSpecial Weather StatementTSARogers46 min
May 30, 5:37 PM CDTSpecial Weather StatementTSAOttawa38 min
May 30, 5:45 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes45 min
May 30, 6:08 PM CDTAreal Flood WarningTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more6 hr
May 30, 6:16 PM CDTSpecial Weather StatementTSADelaware, Mayes29 min
May 30, 6:18 PM CDTSpecial Weather StatementTSAPawnee27 min
May 30, 6:34 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee56 min
May 30, 6:54 PM CDTTornado WarningTSACherokee, Mayes, Wagoner36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.